# SDR CA050112001

- Difficulty date: January 5, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Engine: Tmeca ARRIEL2B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 350A25900000
- Part serial: 3759
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE PILOT NOTICED A CRACK IN THE UPPER RT CORNER OF THE COPILOTS WINDSCREEN.  THE CRACK WAS WITHIN ALLOWABLE LIMITS TO STOP DRILL AND TAPE IAW ECC MANUALS.  (12CM LONG)  AIRCRAFT WAS RETURNED TO SERVICE. TEMPERATURE AT TIME OF THE CRACK WAS -30C.
